RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 4, Pages 752–767 (Mi izv1863)  

This article is cited in 3 scientific papers (total in 3 papers)

Finite simple groups with Sylow 2-subgroups of order $2^7$

A. S. Kondrat'ev


Abstract: The following theorem is proved in the paper. If a Sylow 2-subgroup $T$ of a finite simple group is of order $2^7$ , then either the nilpotency class of $T$ is not greater than 2 or the sectional 2-rank of $T$ does not exceed 4. This theorem and known classification results lead to a list of all finite simple groups with Sylow 2-subgroups of order $\leqslant2^7$.
Bibliography: 22 titles.

Full text: PDF file (1759 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:4, 709–723

Bibliographic databases:

UDC: 519.44
MSC: 20D05, 20D20
Received: 14.04.1976

Citation: A. S. Kondrat'ev, “Finite simple groups with Sylow 2-subgroups of order $2^7$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977), 752–767; Math. USSR-Izv., 11:4 (1977), 709–723

Citation in format AMSBIB
\Bibitem{Kon77}
\by A.~S.~Kondrat'ev
\paper Finite simple groups with Sylow 2-subgroups of order~$2^7$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 4
\pages 752--767
\mathnet{http://mi.mathnet.ru/izv1863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486108}
\zmath{https://zbmath.org/?q=an:0401.20005}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 4
\pages 709--723
\crossref{https://doi.org/10.1070/IM1977v011n04ABEH001742}


Linking options:
  • http://mi.mathnet.ru/eng/izv1863
  • http://mi.mathnet.ru/eng/izv/v41/i4/p752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Pal'chik, “Finite simple groups whose Sylow $2$-subgroups contain a cyclic subgroup of index $16$”, Math. USSR-Sb., 37:2 (1980), 181–203  mathnet  crossref  mathscinet  zmath  isi
    2. L. S. Kazarin, “On the product of two groups that are close to being nilpotent”, Math. USSR-Sb., 38:1 (1981), 47–59  mathnet  crossref  mathscinet  zmath  isi
    3. L. S. Kazarin, “Tests for the nonsimplicity of factorable groups”, Math. USSR-Izv., 16:2 (1981), 261–278  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:226
    Full text:65
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020